Other Information: Each 30 ml dose cup contains: sodium 38 mg; store at 68-77 degrees F (20-25 degrees C). Misc: Acetaminophen - aches, fever, sore throat. Dextromethorphan HBr - cough. Doxylamine Succinate - sneezing, runny nose. Alcohol 10%. Pain reliever, fever reducer, cough suppressant, antihistamine. Gluten free. Compare to Vicks NyQuil Cold & Flu active ingredients (This product is not manufactured or distributed by Procter & Gamble, distributors of Vicks NyQuil Cold & Flu). Made with pride & care. Guarantee: We believe the high quality of this H-E-B product makes it an outstanding value. We hope you'll agree. Thanks for shopping with us. Uses: Temporarily relieves common cold/flu symptoms: cough due to minor throat and bronchial irritation; runny nose and sneezing; headache; fever; minor aches and pains; sore throat.
Always refer to the actual package for the most accurate information